# SDR G1IA202409104066

- Difficulty date: August 24, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N991GF
- Make and model: Pilats PC1245
- Aircraft serial: 458
- Aircraft time: 6,530 hours, 6,344 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Buss Tie
- Part number: 772GL01A
- Part serial: 447
- Condition: Failed
- Location: Zone 100
- Part time: 6,530 hours, 6,344 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

DURING THE INITIAL APPROACH SEGMENT, A DUAL GENERATOR FAILURE OCCURRED - WITH NEGATIVE RESULTS TO RESTORE POWER FOLLOWING THE ESTABLISHED PROCEDURE THROUGH THE ELECTRONIC CHECKLIST PROVIDED ON THE COMPANY EFB. INITIALLY, POWER WAS ABLE TO BE RESTORED TO GEN 2 FOR ABOUT 15 SECONDS, BUT IMMEDIATELY THEREAFTER RETURNED TO A FAILED STATE. THE DECISION WAS MADE TO SHED POWER, BEGIN THE PROCESS OF ENSURING THE GEAR WAS DOWN AND LOCKED AND CONTINUE THE APPROACH INTO THE LANDING PHASE. THE LANDING WAS WITHOUT INCIDENT. THE APPROACH WAS CONDUCTED IN IMC CONDITIONS.REMOVED AND REPLACED TERMINAL BLACK TB123-01 DUE TO FAULTED DIODE WITH NEW PN: 971.42.31.880 IAW PC-12/45 WDM 32-60-10. PERFORMED GENERATOR BUSTIE CHECK IAW PC12/45 AMM 12-A-71-00-00-00A-903E-A OPS CHECK GOOD.  REMOVED AND REPLACED GEN 2 BUS TIE PN: 772GL01A SN: 447 WITH SERVICABLE UNIT PN: 772GL01A SN: 575 IAW PC-12/45 WDM 24-30-30. GENERATOR CHECK GOOD IAW 12-A-71-00-00-00A-903EA. OPERATION CHECK FLIGHT WAS FOUND SATISFACTORY.
